Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 28, 2011, 4:43 PM EDT for 5 counties in New York. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 28, 2011, 5:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Schuyler County, NY, Seneca County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 71 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:45 PM EDT | TSTM WND DMG | 4 E Penn Yan, NY | NUMEROUS TREES DOWN AT LONG POINT...NEAR THE SHORE OF SENECA LAKE. |
| Jun 28, 5:20 PM EDT | TSTM WND DMG | Moravia, NY | TREES AND WIRES DOWN. |
| Jun 28, 5:25 PM EDT | TSTM WND DMG | Sempronius, NY | NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS51 KBGM 282043
SVRBGM
NYC011-097-099-109-123-282130-
/O.NEW.KBGM.SV.W.0151.110628T2043Z-110628T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SOUTHERN SENECA COUNTY IN CENTRAL NEW YORK...
NORTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 530 PM EDT.
* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIMROD...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LODI BY 450 PM EDT...
TOWNSENDVILLE BY 454 PM EDT...
SEARSBURG BY 456 PM EDT...
INTERLAKEN BY 458 PM EDT...
COVERT...TRUMANSBURG...KIDDERS AND SHELDRAKE BY 502 PM EDT...
TAUGHANNOCK FALLS BY 508 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4266 7703 4275 7628 4261 7626 4250 7626
4248 7700
TIME...MOT...LOC 2043Z 264DEG 30KT 4258 7689
$$
MLJ1 follow-up statement
599
WWUS51 KBGM 282113
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
513 PM EDT TUE JUN 28 2011
NYC097-123-282123-
/O.CAN.KBGM.SV.W.0151.000000T0000Z-110628T2130Z/
YATES NY-SCHUYLER NY-
513 PM EDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER AND
SOUTHEASTERN YATES COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4269 7669 4273 7628 4260 7626 4252 7626
4251 7666
TIME...MOT...LOC 2113Z 264DEG 30KT 4260 7655
$$
NYC011-099-109-282130-
/O.CON.KBGM.SV.W.0151.000000T0000Z-110628T2130Z/
SENECA NY-TOMPKINS NY-CAYUGA NY-
513 PM EDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN CAYUGA...NORTHERN TOMPKINS AND EXTREME SOUTHEASTERN
SENECA COUNTIES...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LANSINGVILLE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST GROTON...EAST GENOA AND EAST VENICE BY 520 PM EDT...
LOCKE AND WEST DRYDEN BY 525 PM EDT...
GROTON...NUBIA AND PERUVILLE BY 530 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4269 7669 4273 7628 4260 7626 4252 7626
4251 7666
TIME...MOT...LOC 2113Z 264DEG 30KT 4260 7655
$$
MLJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:56 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 28, 2:56 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 256 PM EDT TUE JUN 28 2011 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA TONIGHT...BRINGING A FEW SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL SLOWLY BUILD OVER THE REGION WEDNESDAY AND THURSDAY...WITH DRY...COOLER...AND LESS HUMID WEATHER. STARTING FRIDAY AND LASTING INTO NEXT WEEKEND...IT APPEARS THAT HEAT AND HUMIDITY WILL GRADUALLY RETURN. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 215 PM UPDATE... STILL EXPECTING A BKN LN OF SHRA/TSRA TO MARCH THROUGH CNTRL NY/NE PA LATE THIS AFTN/ERLY EVE. COMBINATION OF UNSTABLE AMS (1000-1500 ML CAPES) AND IMPROVING DEEP-LYRD SHEAR (0-6 KM VALUES OF 30-35 KT) COULD BE ENOUGH FOR A FEW STG/SVR STORMS...SPCLY IN VIEW OF FORCING FROM UPPER-LVL TROUGH/SFC FRNT. LATER TONIGHT...AFTER 03Z...AS FROPA OCCURS FROM W TO E...SHRA SHOULD COME TO AN END...WITH SKIES BECOMING PTLY CLDY. DESPITE LCLLY WET GRND FROM RAINFALL...LWRG DEW PTS/DRYING ALOFT SHOULD PRECLUDE MUCH IN THE WAY OF FOG FORMATION OVERNIGHT/EARLY WED. 1 PM UPDATE... AS EXPECTED...TSRA ARE FORMING ACROSS WRN NY/PA AND BACK OVER SRN ONT ATTM...COINCIDENT WITH LK BREEZE CONV BNDRYS AND THE MAIN SYNOPTIC COLD FRNT. ALSO AS ANTICIPATED...CLDS ARE IN THE PROCESS OF THINNING OUT...WITH DRY AIR ALOFT ADVANCING INTO THE NORTHEASTERN U.S. AS OF 16Z...ML CAPES HAVE REACHED 500-1000 ACRS THE WRN HALF OF NY/PA...WITH SOME FURTHER DESTABILIZATION EXPECTED THIS AFTN (LKLY REACHING 1000-1500). THROUGH EARLY AFTN...VERT SHEAR SHOULD REMAIN WEAK...BUT THIS MAY ALSO INCREASE LTR IN THE DAY...AS A LRG SCALE UPPER-LVL TROUGH APPCHS. BOTTOM LN...STILL ANTICIPATING AN INCRS IN SHRA/TSRA WITH TIME...WITH POPS IN THE LKLY/NUMEROUS RANGES BETWEEN ABOUT 21Z AND 02Z. CONVECTION SHOULD MOVE TO THE E THEREAFTER...FOLLOWING SFC FROPA. BEST CHC OF STG/SVR STORMS WOULD PROBABLY BE LATER IN THE DAY...AS SHEAR IMPROVES. SPC HAS ADDED OUR CWA TO THE SLGT RISK AREA FOR SVR THIS AFTN/EVE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... 230 PM UPDATE... STILL A QUIET PD FORESEEN OVERALL. LINGERING UPPER-LVL TROUGH FROM SERN CANADA INTO NRN NEW ENG/NE NY ON WED MAY TOUCH OFF A FEW DIURNALLY ENHANCED SHRA/TSRA...PRIMARILY ACROSS THE NRN FINGER LKS/MOHAWK VLY/SRN TUG HILL ZNS. MAINLY DRY WX ANTICIPATED ELSEWHERE. WED NGT THROUGH FRI...HEIGHTS BUILD ACROSS THE ERN U.S...AS A RIDGE EXPANDS FROM THE MIDDLE OF THE COUNTRY. THIS SHOULD LEAD TO RAIN-FREE CONDITIONS...WITH A DAY TO DAY WARMING TREND IN TEMPS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A WARM FRONT FRONT PASSAGE IS STILL FORECAST FOR FRIDAY NIGHT WITH THE COLD FRONT MOVING THROUGH SATURDAY. THIS BRINGS CHANCES OF SHOWERS AND THUNDERSTORMS. SOME LINGERING SHOWERS MAY EXIST INTO EARLY SUNDAY WITH THE UPPER TROF MOVING ACROSS. ZONAL FLOW SETS UP ALLOWING FOR FAST MOVEMENT OF SHORT-WAVES ACROSS THE AREA. TIMING BECOMES LESS CERTAIN BUT THE CHANCE OF SCATTERED SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS RETURN FOR THE FOURTH OF JULY AND TUESDAY. TEMPERATURE FIELDS LOOK TO BE SEASONAL FOR THIS TIME OF YEAR WITH DAYTIME READINGS IN THE LOW TO MID 80S AND LOWS IN THE MID 50S-MID 60S. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR ACROSS THE AREA THIS AFTERNOON WITH SOME SCATTERED MVFR CIGS AND A FEW LIGHT SHOWERS. THUNDERSTORMS ARE DEVELOPING ALONG A PRE-FRONTAL TROUGH IN THE KROC TO KYNG LINE AT 1730Z. THIS LINE IS EXPECTED TO MOVE EAST ACROSS THE AREA OVER THE NEXT FEW HOURS. SOME OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND HAIL. ADDITIONAL SHOWERS AND POSSIBLE THUNDERSTORMS ARE WITH THE FRONT WHICH IS OVER WESTERN LAKE ONTARIO AND OVER LAKE ERIE. THE FRONT WILL MOVE EAST PASSING THROUGH KRME KBGM AND KAVP BY ABOUT 02Z. UPPER LEVEL LOW NORTH OF LAKE HERON WILL MOVE TO NORTH OF EASTERN LAKE ONTARIO BY MORNING. THIS MEANS THAT CLOUDS WILL REMAIN OVER THE AREA TONIGHT WITH SOME MVFR CIGS POSSIBLE AND A FEW AREAS OF LIGHT FOG. CIGS SHOULD BE VFR BY LATE MORNING. WINDS MAINLY SW 5-10 KTS...BECOMING LIGHT SW THIS EVENING AND THEN W TO NW 5 TO 10 KT WEDNESDAY. OUTLOOK... WEDNESDAY NIGHT THRU FRI NIGHT...VFR...EXCEPT IFR VALLEY FOG EARLY AM. SAT INTO SUN...MVFR PSBL IN SHOWERS AND TSTMS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ SHORT TERM...MLJ LONG TERM...BMW AVIATION...BMW
Hazardous weather outlook, Jun 28, 1:24 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 437 AM EDT TUE JUN 28 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-290845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 438 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY AND CONTINUE THROUGH THIS EVENING. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND BRIEF HEAVY DOWNPOURS LATE THIS AFTERNOON OR THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MSE
In the hours before
Special weather statement, Jun 28, 2:59 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
259 PM EDT TUE JUN 28 2011
NYZ015-016-282000-
SENECA NY-YATES NY-
259 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA AND NORTHERN YATES
COUNTIES...
* AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
MIDDLESEX...AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
POTTER AND FRIEND AT 305 PM EDT...
YATESVILLE AT 310 PM EDT...
FERGUSON CORNERS AT 315 PM EDT...
BENTON AND PENN YAN AT 320 PM EDT...
BELLONA STN AND MILO CENTER AT 325 PM EDT...
DRESDEN AND MAYS MILLS AT 330 PM EDT...
KENDAIA AND MAC DOUGALL AT 340 PM EDT...
ROMULUS AND LODI STATION AT 345 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4271 7736 4277 7731 4277 7699 4284 7698
4284 7672 4277 7674 4271 7673 4268 7669
4260 7670 4266 7736
MLJSpecial weather statement, Jun 28, 3:29 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT TUE JUN 28 2011
NYZ016-017-282015-
CAYUGA NY-SENECA NY-
329 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL CAYUGA AND NORTHERN SENECA
COUNTIES...
* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
WATERLOO...AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FAYETTE AND MAGEE AT 335 PM EDT...
SENECA FALLS AND TYRE AT 340 PM EDT...
CAYUGA AND CANOGA AT 345 PM EDT...
CAYUGA AND UNION SPRINGS AT 350 PM EDT...
FOSTERVILLE AT 355 PM EDT...
THROOPSVILLE AND MAPLETON AT 405 PM EDT...
AUBURN AND FLEMING AT 410 PM EDT...
MELROSE PARK AND SENNETT AT 415 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4288 7697 4296 7697 4303 7658 4303 7650
4300 7649 4301 7646 4285 7645 4285 7636
4282 7633 4278 7696 4287 7698
MLJSpecial weather statement, Jun 28, 3:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
351 PM EDT TUE JUN 28 2011
NYZ015>018-282045-
CAYUGA NY-ONONDAGA NY-SENECA NY-YATES NY-
351 PM EDT TUE JUN 28 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT ONONDAGA...SOUTHERN
CAYUGA...SOUTHERN SENECA AND YATES COUNTIES...
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF LYSANDER TO
PLAINVILLE TO THROOPSVILLE TO UNION SPRINGS TO BENTON TO ITALY...
AND MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
ROMULUS AND PENN YAN AT 400 PM EDT...
WARNERS AND VILLAGE GREEN AT 405 PM EDT...
WYCKOFF AND SKANEATELES AT 410 PM EDT...
WOODARD AND WILLARD AT 415 PM EDT...
SCIPIO CENTER AND OVID AT 420 PM EDT...
WILLETS AND WESTVALE AT 425 PM EDT...
SYRACUSE AND SHELDRAKE SPRINGS AT 430 PM EDT...
VENICE CENTER AND NEDROW AT 435 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4284 7681 4303 7665 4303 7650 4323 7647
4321 7627 4325 7627 4321 7622 4327 7620
4319 7600 4309 7597 4309 7592 4289 7591
4284 7595 4277 7627 4273 7627 4262 7649
4263 7667 4257 7662 4254 7665 4258 7737
MLJSpecial weather statement, Jun 28, 4:38 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 438 PM EDT TUE JUN 28 2011 NYZ015>017-023-025-282130- CAYUGA NY-SCHUYLER NY-SENECA NY-TOMPKINS NY-YATES NY- 438 PM EDT TUE JUN 28 2011 ...STRONG THUNDERSTORM WILL AFFECT NORTHERN SCHUYLER...NORTHERN TOMPKINS...SOUTHEASTERN CAYUGA...SOUTHEASTERN YATES AND SOUTHERN SENECA COUNTIES... * AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR PORTER CORNER...AND MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LODI AND LOGAN AT 445 PM EDT... TOWNSENDVILLE AND SEARSBURG AT 450 PM EDT... COVERT AND TRUMANSBURG AT 455 PM EDT... TAUGHANNOCK FALLS AND LANSINGVILLE AT 500 PM EDT... MYERS AND LANSING AT 505 PM EDT... WEST GROTON AND WEST DRYDEN AT 510 PM EDT... PERUVILLE AND GROTON AT 515 PM EDT... MC LEAN AND NUBIA AT 520 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4268 7627 4245 7625 4248 7704 4266 7704 MLJ
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:59 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 61 min |
| Jun 28, 3:29 PM EDT | Special Weather Statement | BGM | Cayuga | 46 min |
| Jun 28, 3:51 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga, Seneca, Yates | 54 min |
| Jun 28, 4:15 PM EDT | Areal Flood Advisory | BGM | Onondaga | 3 hr |
| Jun 28, 4:20 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 40 min |
| Jun 28, 4:38 PM EDT | Special Weather Statement | BGM | Tompkins | 52 min |
| Jun 28, 4:45 PM EDT | Special Weather Statement | BGM | Seneca | 30 min |
| Jun 28, 4:54 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Jun 28, 5:10 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Tompkins | 50 min |
| Jun 28, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Tompkins | 47 min |
| Jun 28, 5:36 PM EDT | Special Weather Statement | BGM | Madison | 54 min |
| Jun 28, 5:48 PM EDT | Special Weather Statement | BGM | Oneida | 42 min |
| Jun 28, 5:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 50 min |
| Jun 28, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 24 min |
| Jun 28, 6:41 PM EDT | Areal Flood Advisory | BGM | Broome, Cortland, Tioga, Tompkins | 3 hr |
| Jun 28, 6:43 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 47 min |
| Jun 28, 6:45 PM EDT | Special Weather Statement | BGM | Otsego | 60 min |
| Jun 28, 7:19 PM EDT | Areal Flood Advisory | BGM | Chenango | 3 hr |
| Jun 28, 7:26 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 49 min |
| Jun 28, 7:54 PM EDT | Special Weather Statement | BGM | Broome | 66 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.